Start Submission Become a Reviewer

Reading: Drug error – problem in anaesthesia

Download

A- A+
dyslexia friendly

Correspondence

Drug error – problem in anaesthesia

Authors:

Kiranpreet Kaur ,

IN
About Kiranpreet
Assistant Professor, Department of Anaesthesia, Pt. B.D Sharma PGIMS, Rohtak, Haryana
X close

Roop Singh,

IN
About Roop
Senior Professor, Department of Orthopaedics, Pt. B.D Sharma PGIMS, Rohtak, Haryana
X close

Sarla Hooda,

IN
About Sarla

Senior Professor, Department of Anaesthesia, Pt. B.D Sharma PGIMS, Rohtak, Haryana

X close

Jatin Lal

IN
About Jatin
Associate Professor, Department of Anaesthesia, Pt. B.D Sharma PGIMS, Rohtak, Haryana
X close

Abstract

Describes an error of using adrenaline instead of atropine.

DOI: http://dx.doi.org/10.4038/slja.v21i2.5420

How to Cite: Kaur, K. et al., (2013). Drug error – problem in anaesthesia. Sri Lankan Journal of Anaesthesiology. 21(2), pp.88–89. DOI: http://doi.org/10.4038/slja.v21i2.5420
Published on 16 Jun 2013.

Downloads

  • PDF (EN)

    comments powered by Disqus